# SDR DALA1158875805

- Difficulty date: October 17, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 5,230 hours, 1,770 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON-ROUTINE LINE MAINTENANCE INSPECTION, OVERHEAD  EMERGENCY LIGHTS BETWEEN DOORS 2L AND 2R AND SEAT ROW 21 WHERE FOUND INOPERATIVE.  MAINTENANCE REPLACED POWER SUPPLY  AND BATTERY PER B757ER AMM 33-51.  AFTER REPLACEMENT OF BATTERY AND POWER SUPPLY EMERGENCY LIGHTS OPERATION IS NORMAL.
